# SDR USAA2014040900001

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: G2064
- Condition: Cracked
- Location: Cockpit
- Part time: 25,275 hours, 7,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK INTERLAYER CRACKS & MOISTURE INGRESS ON LT NR 1 FLIGHT COMPARTMENT WINDSHIELD AT BS 215, WL250.  REPLACED LT NR 1 FLIGHT COMPARTMENT WINDSHIELD AMM 56-11-004-PB 401 & AMM 30-42-03 PB 401.
